About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 724531, 22 pages
Research Article

Linear Robust Output Regulation in a Class of Switched Power Converters

1Department of Applied Mathematics IV, Technical University of Catalonia, 08800 Vilanova, i la Geltrú, Spain
2Institute of Industrial and Control Engineering, Technical University of Catalonia, 08028 Barcelona, Spain

Received 19 November 2009; Accepted 14 June 2010

Academic Editor: John Burns

Copyright © 2010 Josep M. Olm and Domingo Biel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Josep M. Olm and Domingo Biel, “Linear Robust Output Regulation in a Class of Switched Power Converters,” Mathematical Problems in Engineering, vol. 2010, Article ID 724531, 22 pages, 2010. doi:10.1155/2010/724531